Advanced

The multinomial distribution and some Bergman kernels

Hörmander, Lars LU (2005) Workshop on Geometric Analysis of PDE and Several Complex Variables 368. p.249-265
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Chapter in Book/Report/Conference proceeding
publication status
published
subject
host publication
Workshop on Geometric Analysis of PDE and Several Complex Variables
editor
Chanillo, S. ; Cordaro, P. D. ; Hanges, N. ; Hounie, J. and Meziani, A.
volume
368
pages
249 - 265
publisher
American Mathematical Society (AMS)
conference name
Workshop on Geometric Analysis of PDE and Several Complex Variables
conference location
Serra Negra, Brazil
conference dates
0001-01-02
external identifiers
  • wos:000227436500014
ISBN
0-8218-3386-3
language
English
LU publication?
yes
id
6f9420fb-b40b-496f-b663-c4c5477a5484 (old id 1416922)
date added to LUP
2016-04-04 10:38:50
date last changed
2018-11-21 20:59:58
@inproceedings{6f9420fb-b40b-496f-b663-c4c5477a5484,
  author       = {Hörmander, Lars},
  booktitle    = {Workshop on Geometric Analysis of PDE and Several Complex Variables},
  editor       = {Chanillo, S. and Cordaro, P. D. and Hanges, N. and Hounie, J. and Meziani, A.},
  isbn         = {0-8218-3386-3},
  language     = {eng},
  pages        = {249--265},
  publisher    = {American Mathematical Society (AMS)},
  title        = {The multinomial distribution and some Bergman kernels},
  volume       = {368},
  year         = {2005},
}